MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH TI MATRIXRIB UNIVERSAL PLATE 8 HOLES; PLATE, FIXATION, BONE
Model Number 04.501.009
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review / investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported during a chest reconstruction on (b)(6) 2019 screws would not lock into an 8-hole plate.The patient presented to the hospital with a blunt thoracic trauma due to high-speed motorcycle accident, which occurred on (b)(6) 2019.He was hospitalized due to high intensity dependent respiratory pain and functional impotence.The patient underwent thoracic tomography that showed multiple right costal fractures, misaligned in the ninth right costal arch.Ct scan suggests right lower lobe pulmonary contusion / atelectasis associated with laminar hemothorax.Multiple procedures including were required to treat the injuries.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity # unknown).This is report 1 of 2 for (b)(4).

Brand Name
TI MATRIXRIB UNIVERSAL PLATE 8 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9125001
Report Number8030965-2019-68751
Device Sequence Number19464823
Product Code HRS
UDI-Device Identifier10887587017082
UDI-Public(01)10887587017082
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K161590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.009
Device Catalogue Number04.501.009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2019
Initial Report FDA Received Date09/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR